Quantum stochastic convolution cocycles —algebraic and $C^*$-algebraic

Tom 73 / 2006

J. Martin Lindsay, Adam G. Skalski Banach Center Publications 73 (2006), 313-324 MSC: Primary 81S25; Secondary 16W30. DOI: 10.4064/bc73-0-24

Streszczenie

We summarise recent results concerning quantum stochastic convolution cocycles in two contexts—purely algebraic and $C^*$-algebraic. In each case the class of cocycles arising as the solution of a quantum stochastic differential equation is characterised and the form taken by the stochastic generator of a *-homomorphic cocycle is described. Throughout the paper a common viewpoint on the algebraic and $C^*$-algebraic situations is emphasised; the final section treats the unifying example of convolution cocycles on full compact quantum groups.

Autorzy

  • J. Martin LindsayDepartment of Mathematics and Statistics
    Lancaster University
    Lancaster LA1 4YF, U.K.
    e-mail
  • Adam G. SkalskiDepartment of Mathematics and Statistics
    Lancaster University
    Lancaster LA1 4YF, U.K.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek